Indianapolis, IN, US
Oct 31, 2015
Type: Orienteering - Local
added by: IndyBass
Get ready to be scared! This fun night-time orienteering event is a family favorite. Costumes are encouraged and we always have fun prizes and twists that you won't find at a regular meet.
Since this meet happens on Halloween night, we wanted to offer more options for families who don't want to miss trick-or-treating in their own neighborhoods. So, we're hosting a non-spooky "Kids-O" before the regular Night-O. Please see the schedule below.
We will have Halloween treats for everyone, but extra special treats for those in costume (no costume contest this year). Don't forget to show up early enough to leave time (usually at least half an hour is a good bet) for registration and to come up with a strategy for attacking the course.
The night event will still start right around sunset, so flashlights or headlamps are a must!
Date: Saturday, October 31th, 2015
Location: Lilly Lake Shelter, just east of Lilly Lake.
Time Schedule: (Indianapolis is on Eastern Daylight Saving Time)
3:15pm -- Registration begins for Kids-O
4:00pm -- Kids-O begin
5:00pm -- Kids-O cutoff
6:00pm -- Registration begins for Night-O
7:00pm -- Both 1-hour and 2-hour events begin
8:00pm -- 1 hour event cutoff
9:00pm -- 2 hour event cutoff
Please note that you MUST be off your course at the designated time, so plan your strategy accordingly. Better to be a few minutes early than a few minutes late as there will be a penalty for lateness!
Courses: We will have the option of either a 1-hour or a 2-hour night event, as well as the daytime Kids-O event. All three options will be Score-O format in which you will try to get as many points as possible in any order within the allotted time.
Fees: The meet fee is $5.00 per group for members of any USOF-chartered O-club. The fee is $15.00 per group for non-members. The fee includes one map, one punch card, and one clue sheet. For small groups, additional maps may be purchased for $2.00 each.
Interested in helping out? We can always use volunteers of any experience level to help with course design, setting, meet admin and course cleaning. Contact us at firstname.lastname@example.org for more information and to volunteer!
Sign in to add this to your calendar
|Oct 10, 2015||OCIN - East Fork State Park|
|Oct 23–25, 2015||Kentucky Orienteering Games|
|Nov 8, 2015||ICO North Central Sprint Meet|
|Nov 14, 2015||Sleepy Hollow Rogaine|
|Nov 14, 2015||MVOC - Bill Yeck Park|
|Nov 21, 2015||OCIN TROL - Diamond Oaks|
|Nov 29, 2015||OCIN TROL #2 - Miami Univ. Western Campus|
|Dec 5, 2015||OCIN TROL #3 - Sebald Park|
|Dec 12, 2015||OCIN TROL #4 - Forest Run|